Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 127, NWS Mobile, AL

July 4, 2012Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2012, 4:09 PM CDT for Clarke County, Washington County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2012, 4:09 PM CDT (21:09 UTC)
Expired
Jul 4, 2012, 4:32 PM CDT
In force
23 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
718 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS54 KMOB 042109
SVRMOB
ALC025-129-042215-
/O.NEW.KMOB.SV.W.0127.120704T2109Z-120704T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 515 PM CDT

* AT 404 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 9 MILES NORTHWEST OF JACKSON...OR 4
  MILES NORTHEAST OF SAINT STEPHENS...AND MOVING SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAINT STEPHENS...     LEROY...

LAT...LON 3138 8812 3162 8828 3172 8798 3156 8787
TIME...MOT...LOC 2109Z 063DEG 8KT 3159 8802

$$
1 follow-up statement
828 
WWUS54 KMOB 042132
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
432 PM CDT WED JUL 4 2012

ALC025-129-042142-
/O.CAN.KMOB.SV.W.0127.000000T0000Z-120704T2215Z/
WASHINGTON AL-CLARKE AL-
432 PM CDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR WEST
CENTRAL CLARKE AND NORTHEASTERN WASHINGTON COUNTIES...

AT 431 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR WEST CENTRAL
CLARKE AND NORTHEASTERN WASHINGTON COUNTIES HAS WEAKENED TO BELOW
SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3138 8812 3162 8828 3172 8798 3156 8787
TIME...MOT...LOC 2132Z 063DEG 8KT 3157 8807

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:08 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 4, 4:08 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CDT WED JUL 4 2012

.SHORT TERM [TONIGHT AND TOMORROW]...THUNDERSTORM ACTIVITY WILL
SETTLE DOWN AS WE MOVE INTO THE EVENING HOURS AND LOSE OUR SURFACE
HEATING. THE UPPER LEVEL DOME OF HIGH PRESSURE WHICH HAS PERSISTED
OVER THE REGION CONTINUES BUILDING NORTHWESTWARD PUTTING US ON THE
EASTERN PERIPHERY AND EXPOSED TO UPPER LEVEL WAVES PROPAGATING DOWN
THE BACKSIDE OF THE HIGH PRESSURE SYSTEM. AN UPPER LEVEL SHORT WAVE
TROUGH CURRENTLY DRAPED EAST TO WEST ACROSS NORTHERN GEORGIA AND
MISSISSIPPI MOVES SOUTHWARD INTO THE FORECAST AREA TOMORROW AFTERNOON
AND TAPS INTO THE HEAT AND INSTABILITY OVERLYING THE REGION
GENERATING ANOTHER ROUND OF WIDESPREAD THUNDERSTORM ACTIVITY INTO THE
EARLY EVENING HOURS. /08 JW

THIS AFTERNOON'S WET MICRO BURST RISK IS HIGH.

.LONG TERM [THURSDAY NIGHT THROUGH WEDNESDAY]...ONLY MILD VARIATIONS
EXPECTED IN THE WEATHER CONDITIONS AFFECTING THE AREA. HOWEVER, LARGE
SCALE CHANGES ARE BEGINNING TO OCCUR IN THE UPPER LEVELS OF THE
ATMOSPHERE AS THE LONGWAVE PATTERN SLOWLY RETROGRADES CAUSING THE
UPPER LEVEL RIDGE TO CONTINUE TO BUILD NORTHWESTWARD...THEREBY
DECREASING THE SUBSIDENCE OVER THE NORTHERN GULF STATES. THE
DECREASING SUBSIDENCE WILL AT LEAST LOWER DAYTIME HIGH TEMPERATURES
FROM THOSE WE'VE EXPERIENCED RECENTLY. HIGH TEMPERATURES ARE EXPECTED
TO TREND MORE TOWARD THE CLIMATOLOGICAL NORM. DAYTIME HIGH TEMPERATURES NEAR
THE COAST CLIMB TO AROUND 90 AND INTO THE MID 90S INLAND. AFTERNOON
THUNDERSTORMS SHOULD REMAIN THE NORM AS AIR MASS REMAINS
CONDITIONALLY UNSTABLE...PRECIPITABLE WATER VALUES OVER THE AREA
REMAIN NEAR TWO INCHES...AND MINOR SHORT WAVE TROUGHS CONTINUE TO
PROPAGATE THROUGH THE AREA. BY SUNDAY...A BROAD LONGWAVE TROUGH BEGINS TO
DEVELOP ALOFT WITH A WEAK FRONTAL BOUNDARY STALLING OUT ACROSS
SOUTHERN ALABAMA AND MISSISSIPPI LATE TUESDAY OR WEDNESDAY WHICH MAY
SIGNIFICANTLY BOOST AFTERNOON CONVECTION. 08/JW

&&

.AVIATION...(18Z TAF ISSUANCE)...SCATTERED SHRA/TSRA DEVELOPING
ALONG AND NEAR THE COAST WILL CREATE LOCALIZED IFR CONDITIONS AND
SPREAD INLAND THROUGHOUT THE REMAINDER OF THE AFTERNOON. MORNING
SOUNDINGS SUGGEST ATMOSPHERE IS PRIMED FOR STRONG THUNDERSTORM WIND
GUSTS TODAY...WITH 25 TO 35 KNOT GUSTS COMMON AND STRONGER STORMS
CAPABLE OF PRODUCING GUSTS IN THE 50 KNOT RANGE. THE CONVECTIVE
ACTIVITY WILL DISSIPATE THIS EVENING ALLOWING VFR CONDITIONS TO
PREVAIL OVERNIGHT.  SHRA/TSRA ACTIVITY WILL AGAIN INITIATE LATE
THURSDAY MORNING. 08/JW

&&

.MARINE...A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO STRETCH
FROM THE WESTERN ATLANTIC THROUGH THE NORTHERN GULF OF MEXICO
THROUGH THIS WEEKEND. A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW
WILL PERSIST OVER THE MARINE AREA THROUGH THE REMAINDER OF THE WEEK
BEFORE BECOMING MORE SOUTHERLY IN DIRECTION THIS WEEKEND. SEAS WILL
GENERALLY RANGE BETWEEN 1 AND 2 FEET THROUGH SUNDAY. WINDS AND WAVES
WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. /21

&&

.FIRE WEATHER...A HOT AND HUMID WEATHER PATTERN WILL PERSIST INTO NEXT WEEK.
THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON AND DECREASE IN
COVERAGE AND INTENSITY DURING THE EVENING HOURS. DAYTIME HUMIDITIES ARE
FORECAST TO REMAIN WELL ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  93  73  91 /  20  60  30  50
PENSACOLA   75  92  75  90 /  20  60  30  50
DESTIN      79  85  78  85 /  20  60  30  50
EVERGREEN   70  96  70  94 /  20  60  30  50
WAYNESBORO  69  96  69  93 /  20  40  30  40
CAMDEN      69  98  70  95 /  20  40  30  40
CRESTVIEW   72  95  72  92 /  20  60  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 4, 4:40 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT WED JUL 4 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
440 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE AREA BY MIDDAY AND LINGER THROUGH THE EARLY EVENING HOURS.
STRONG STORMS...PRODUCING FREQUENT TO NEAR CONTINUOUS CLOUD TO
GROUND LIGHTNING AND STRONG WIND GUSTS...ARE EXPECTED TODAY. SOME OF
THE STORMS WILL ALSO HAVE THE POTENTIAL TO TURN SEVERE...CAPABLE OF
PRODUCING LOCALIZED DAMAGING WIND GUSTS. THE STORMS WILL BE SLOW
MOVING WHICH MAY RESULT IN LOCALIZED MINOR FLOODING ISSUES...
ESPECIALLY IN URBAN AND LOW LYING AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH EARLY NEXT WEEK. SOME OF THE STORMS
WILL BECOME STRONG...PRODUCING FREQUENT LIGHTNING...GUSTY WINDS...
AND HEAVY DOWNPOURS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF
DAMAGE TO THE NATIONAL WEATHER SERVICE IN MOBILE.

GMZ630-650-655-670-675-051100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
440 AM CDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER LAND AREAS THIS
AFTERNOON. SOME OF THE STORMS MAY THEN MOVE ACROSS THE NEAR SHORE
GULF WATERS AND AREA BAYS. THE STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS IN EXCESS OF 30 KNOTS...HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL
REMAIN A POSSIBILITY FOR THE NEAR SHORE WATERS AND BAYS THROUGH EARLY
NEXT WEEK. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS.

In the hours before

Local storm report, Jul 4, 1:39 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
139 PM CDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     3 SW SUMMERDALE         30.46N 87.74W
07/04/2012                   BALDWIN            AL   911 CALL CENTER

            TREES ACROSS COUNTY ROAD 28 AND POWER LINES DOWN JUST
            WEST OF COUNTY ROAD 55.

&&

GENEJ
Special weather statement, Jul 4, 1:55 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
155 PM CDT WED JUL 4 2012

FLZ005-006-041930-
INLAND OKALOOSA FL-COASTAL OKALOOSA FL-
155 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 230 PM CDT...

AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF NICEVILLE...OR 16 MILES NORTHEAST OF SHALIMAR...AND MOVING WEST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 59 AND 67.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 2:15 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT WED JUL 4 2012

MSZ075-078-041945-
STONE MS-PERRY MS-
215 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN STONE AND SOUTHWESTERN
PERRY COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 245 PM CDT...

AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF WIGGINS...OR 12 MILES NORTHEAST OF PERKINSTON...AND MOVING WEST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 2:27 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT WED JUL 4 2012

ALZ062-064-042000-
UPPER BALDWIN AL-LOWER BALDWIN AL-
227 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 300 PM CDT...

AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BAY MINETTE...OR 6 MILES NORTH OF STAPLETON...AND MOVING SOUTH AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAPLETON...          SPANISH FORT...       BAY MINETTE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 3:23 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT WED JUL 4 2012

ALZ052-MSZ067-076-042100-
WASHINGTON AL-WAYNE MS-GREENE MS-
323 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND NORTHERN
GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...WESTERN WASHINGTON COUNTY
IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 317 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
WAYNESBORO...OR 5 MILES WEST OF STATE LINE...AND MOVING SOUTH AT 15
MPH.

* LOCATIONS IMPACTED INCLUDE...
  STATE LINE...         BUCKATUNNA...         FRUITDALE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 4, 3:45 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT WED JUL 4 2012

ALZ053-054-042115-
WILCOX AL-CLARKE AL-
345 PM CDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WILCOX AND EASTERN
CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT...

AT 341 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GROVE HILL...OR 4 MILES EAST OF FULTON...AND MOVING SOUTHWEST AT
10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:21 AM CDTSpecial Marine WarningMOB63 min
Jul 4, 12:15 PM CDTSevere Thunderstorm WarningMOBMobile60 min
Jul 4, 1:04 PM CDTSevere Thunderstorm WarningMOBBaldwin43 min
Jul 4, 3:50 PM CDTSevere Thunderstorm WarningMOBClarke, Washington25 min
Jul 4, 4:03 PM CDTSpecial Marine WarningMOB42 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.